# SDR AALA20150106008

- Difficulty date: January 6, 2015
- Submitted: January 6, 2015
- Operation: Air carrier
- Aircraft: N787AL
- Make and model: Boeing 777223
- Aircraft serial: 30010
- Aircraft time: 61,076 hours, 7,267 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 02031461205
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4 PARTITION EMER LIGHT ASSEMBLY FOUND BROKEN.  R & R DOOR 4 PARTITION EMER LIGHT ASSEMBLY IAW AMM 33-51-00.  SYS CHECKED NORMAL.
